# SDR N6WA202001090402

- Difficulty date: January 4, 2020
- Submitted: January 9, 2020
- Operation: Air carrier
- Aircraft: N182GJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15175
- Aircraft time: 20,491 hours, 16,193 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Warning
- Condition: False Activation
- Location: Lavatory
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

SMOKE AFT LAV WARNING MESSAGE IN FLIGHT.   SMOKE COULD NOT BE VERIFIED.    AFT LAV SMOKE DETECTOR OPS CHECKED GOOD PER CRJ900 AMM 26-16-00
